# SDR ABXA9800621

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: S1245835
- Condition: Cracked
- Location: Bs 80
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN LOWER LEG OF THE LEFT CAP IN THE NOSE WHEEL WELL AT STATION 80, BL 12.  REPAIRED IAW ABX REA D953-24098 MR.
